# SDR UIEA2016021400093

- Difficulty date: February 14, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 87,264 hours, 1,654,930 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Part number: TD17822001
- Condition: Failed
- Location: Anti Ice
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI-ICE EICAS ON ARRIVAL.  QRH COMPLETED.  R & R K650 LT ENG TAI CONT TD RELAY IAW WDM 20-21-11.  OPERATIONS CHECKED NORMAL IAW MM 30-21-00.
